Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Negative tangent bundles and hyperbolic manifolds

Author: B. Wong
Journal: Proc. Amer. Math. Soc. 61 (1976), 90-92
MSC: Primary 32H20
MathSciNet review: 0430324
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a family of algebraic manifolds which are hyperbolic in the sense of Kobayashi, but whose tangent bundles are not negative.

References [Enhancements On Off] (What's this?)

  • [1] Robert Brody and Mark Green, A family of smooth hyperbolic hypersurfaces in $ {\mathbf{C}}{P_3}$. (preprint).
  • [2] F. Hirzebruch, Topological methods in algebraic geometry, 3rd ed., Springer-Verlag, New York, 1966. MR 34 #2573. MR 0202713 (34:2573)
  • [3] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Dekker, New York, 1970. MR 43 #3503. MR 0277770 (43:3503)
  • [4] -, Negative vector bundles and complex Finsler structures, Nagoya Math. J. 57 (1975). MR 0377126 (51:13299)
  • [5] S. Kleiman, Ample vector bundles on algebraic surfaces, Proc. Amer. Math. Soc. 21 (1969), 673-676. MR 40 #4275. MR 0251044 (40:4275)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H20

Retrieve articles in all journals with MSC: 32H20

Additional Information

Keywords: Hyperbolic manifold, negative tangent bundle
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society